For three years I have experienced thick sticky saliva and a bad taste in my mouth. This is 24/7 occurrence although the taste seems to not get bad until around 11:30 am right before lunch. Then it gets worse as the day goes on - live on sugarfree candy and chewing gum to blot out the taste.
When I take medicines, I taste them 24/7. I am being treated for GERD - took dexilant for two weeks which gave me horrible headaches, nausea and sleep problems. Tasted the medicine 24/7. When switched to protonix last week, taste in my mouth changed. Taking 40 mg. before dinner. Headaches are less, sleep is better but very nauseated. Will these symptoms abate?
I have been to fabulous doctors - had esophageal mamonetry tests, 24 hr. PH tests, endoscopies, colonoscopy and esophagram (which showed refluxing). All other tests were normal. Have bad IBS forever Only medicine I am on other than protonix is 10 mg. of elavil and .25 mg of ativan to help with sleep.
When I take antibiotics, the taste of acid comes into my mouth - sore throat, hoarse and awakened in the middle of the night with pain in the chest that goes around back.
Anyone ever experience this?? Both the taste issue and the reactions to PPi's?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.